| Model Number |
V+PRO, ENGLISH |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
An authorized service provider (asp) contacted ventec to report that the device's exhaled tidal volume (vte) levels were low.Additionally, it was reported that the device's breath rate was out of specification.However, the asp could not advise whether it was delivering below or above spec, so it is being reported out of an abundance of caution.There were no reports of patient use associated with the reported issue.
Additional Manufacturer Narrative
H6: the device was not available for return to ventec for evaluation.The device was evaluated by the authorized service provider (asp) where the reported issues of its exhaled tidal volume (vte) levels being low and it providing an unexpected breath rate were initially confirmed, however, upon subsequent testing of the device, the issues could no longer be duplicated.Proper device operation was confirmed through functional and performance testing.The cause of the reported issues could not be determined.